# SDR DALA12003023128

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT STRUCTURE FOR DOOR BETWEEN -Y254 AND +Y254 AT FR 21 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=6 INCH, W=.5 INCH, D=.040 INCH ORIG MAT.= .055.  NO ALLOWABLE DAMAGE ESTABLISHED ON SRM.  REMOVED FLOOR SUPPORT PLATE IAW SRM 51-42-11 AND INSTALLED NEW SUPPORT PLATE IAW AA WORKCARD 5242-01006-01.
